# SDR AALA201802199004

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 50,376 hours, 15,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031302
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT SIDE EMERGENCY LIGHT FOUND BROKEN AND THE LENS MISSING, LIGHT IS NOT WORKING.   REMOVED & REPLACED LIGHT ASSY IAW AMM 33-51-01. OPS CHECKED NORMAL.
